Medical Questions > Womens Health > Birth Control Forum

all ipills were taken immediately after

User Profile
Hello my girlfriend had 3ipills in a week and one night she had a mango and morning she got a vomit of liquid and i am concerned is she pregnant because in a week she has taken 3ipills and all ipills were taken immediately after sex. Please help what could be the reason for her vomit and vomit was after 2days.


Did you find this post helpful?
|

User Profile
replied June 18th, 2014
Birth Control Answer A47880
Hi,
Welcome to ehealthforum,
Emergency contraceptive pills contain high dosages of hormones that can lead to adverse symptoms, and the vomiting that she describes could be due to the hormonal effect. She should have considered avoiding repeat intake of ECP. Wait and watch for her periods that can be delayed due to ECP use. Look out for development of any new symptoms if pregnancy is suspected. She should visit her doctor/gynecologist for further evaluation and assistance if she does not get her periods within 10 days of expected period dates, or if she gets abnormal bleeding. If pregnancy gets ruled out and if you are not ready for pregnancy, but intend to remain sexually active, you should consider getting her started on suitable regular birth control measures to be protected (after her periods). She should be regular with birth control use as instructed. Avoid having unprotected sexual contact if you are not ready for pregnancy. She should avoid further use of emergency contraception.
Take care.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.